Skip to Main content Skip to Navigation
Journal articles

Whipple's Disease: a Macrophage Disease

Document type :
Journal articles
Complete list of metadata

https://hal-amu.archives-ouvertes.fr/hal-03519991
Contributor : Benoit Desnues Connect in order to contact the contributor
Submitted on : Monday, January 10, 2022 - 5:57:41 PM
Last modification on : Tuesday, January 25, 2022 - 4:28:03 PM

Links full text

Identifiers

Collections

Citation

Benoit Desnues, Melanie Ihrig, Didier Raoult, Jean-Louis Mege. Whipple's Disease: a Macrophage Disease. Clinical and Vaccine Immunology, 2006, 13 (2), pp.170-178. ⟨10.1128/CVI.13.2.170-178.2006⟩. ⟨hal-03519991⟩

Share

Metrics

Record views

7